# SDR LR7A02038

- Difficulty date: May 28, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,270 hours, 19,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20343041
- Part serial: 56742C
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FLIGHT DECK AIR CONDITIONING PACK HAS A NASTY OILY SMELL.  REPLACED FLIGHT STATION COOLING TURBINE IAW SMP 581 21-50-12, OPS CHECKS NORMAL PER PAGE 201 - 204.
